Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Stationary iteration methods for solving 3D electromagnetic scattering problems
Moscow State Tech Univ Radio Engn & Automat, Moscow 117648, Russia..
Karlstads universitet, Institutionen för ingenjörsvetenskap, fysik och matematik.ORCID-id: 0000-0002-2691-2820
Chuo Univ, Bunkyo Ku, Tokyo 1128551, Japan.
2013 (Engelska)Ingår i: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 222, s. 107-122Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Generalized Chebyshev iteration (GCI) applied for solving linear equations with nonselfadjoint operators is considered. Sufficient conditions providing the convergence of iterations imposed on the domain of localization of the spectrum on the complex plane are obtained. A minimax problem for the determination of optimal complex iteration parameters is formulated. An algorithm of finding an optimal iteration parameter in the case of arbitrary location of the operator spectrum on the complex plane is constructed for the generalized simple iteration method. The results are applied to numerical solution of volume singular integral equations (VSIEs) associated with the problems of the mathematical theory of wave diffraction by 3D dielectric bodies. In particular, the domain of the spectrum location is described explicitly for low-frequency scattering problems and in the general case. The obtained results are discussed and recommendations concerning their applications are given. (C) 2013 Elsevier Inc. All rights reserved.

Ort, förlag, år, upplaga, sidor
2013. Vol. 222, s. 107-122
Nyckelord [en]
Generalized Chebyshev iteration, Optimal iteration parameters, Localization of the spectrum, Volume singular integral equations
Nationell ämneskategori
Matematisk analys
Forskningsämne
Matematik
Identifikatorer
URN: urn:nbn:se:kau:diva-38586DOI: 10.1016/j.amc.2013.07.019ISI: 000326877300011OAI: oai:DiVA.org:kau-38586DiVA, id: diva2:875076
Tillgänglig från: 2015-11-30 Skapad: 2015-11-23 Senast uppdaterad: 2017-12-01Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Shestopalov, Youri

Sök vidare i DiVA

Av författaren/redaktören
Shestopalov, Youri
Av organisationen
Institutionen för ingenjörsvetenskap, fysik och matematik
I samma tidskrift
Applied Mathematics and Computation
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 81 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf